# SDR AWXA200300337

- Difficulty date: April 6, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 16,497 hours, 7,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1160
- Condition: Discharged
- Location: Zone 242
- Part time: 16,488 hours, 7,147 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - RT EMERGENCY LIGHTS DO NOT ILLUMINATE WHEN ARMED AND POWER INTERRUPTION OCCURS.  MAINTENANCE REMOVED AND REPLACED RT MID CABIN EMERGENCY POWER SUPPLY UNIT (12WL) AND EMERGENCY LIGHT BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
